# SDR WNDA2019F00040

- Difficulty date: September 5, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N213HP
- Make and model: Cessna 650
- Aircraft serial: 6500133
- Aircraft time: 8,841 hours, 6,063 cycles
- Engine: Garrtt TFE7313B
- Engine time: 8,780 hours, 5,937 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I, A

## Discrepancy

ON TAKE OFF THE CABIN AND COCKPIT FILLED WITH SMOKE.
